Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bfrey

Accutane help with pigmentation

I'm about 3 months into Accutane, and it's been going pretty well. Plenty of dry skin on my face and arms, some rash on my arms for the past little while, a little extra hair loss, dry lips to the max. Nothing that is truly bothering me though.

The only real problem I seem to be noticing is...hyperpigmentation or something? For instance, I had these two zits on my left arm about 3 weeks into Accutane, which were active for about a week. They haven't been active since, but I still have very noticeable marks in their exact locations. It's just been about two months with no progress/clearing up of those and many others, and I'm just worried that this is also happening to the acne on my face.

Is this normal, and if so, how long does it normally take for this sort of thing to go away? If not, what can I do to help remove these/speed up the clearing up?

Share this post


Link to post
Share on other sites

Ya I would like to know the answer to that too. I find that pimples that were popped either by me or by themselves seem to heal faster. Like the redness and redmark from the scab goes away much faster than leaving a pimple there and letting it calm down by itself. The pimple takes a while to first flatten out and then takes forever for the red mark to go away afterwards too. I have some still from the start of the course.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×